advertisement
Question
Posted by: Bug | 2007/03/27

Bleeding

I was sterilized after my 3rd baby and have had constant problems with my period since then, My Dr changed my pill about 5 times in 3 years as I bleed twice in 28 days. I decided to go off the pill in December and I am still bleeding twice a month and now my blood is DEEP red and chunky. I was in the bath last night and it was RED when I got out with 3 chunks of blood about the size of an old 50c piece. My periods are heavier and the cramps are really bad. This cant be normal can it?

Please help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I presume that your doctor has excluded any problems with the uterus or cervix. You could try the injectable. This usually stops your periods completely.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement